I started Tegretol about 4 days ago and have some severe side effects. My dosage is 600 mg 2xdaily. I feel like I am out of it and my boyfriend says I talk like I am drunk. I also noticed some vision problems(eyes senstive to light) and I feel like I am going to black out within an hour of taking it. I also have dizziness and vomiting. I saw all of the positive comments on this medicine so am hopeful that these side effects will go away. Does anybody have any soulutions for me? I'm really scared! Thank you
You should let your doctor know about all of those symptoms immediately; especially the vision problems, dizziness, and the vomitting. These are pretty serious side effects with this medication and he/she will probably try you on some other medication. Hope this helps. Good luck and God bless.
I am on that too, your doctor put you on a way too high dose. Whats wrong with him? I was on 200mg of xr than he increased it too 300mg. I don't think I can handle any more of the 300 my body can't take it either. You are not having an allergic reaction, you are having a very bad side effect to the drug. Thats what it does. When I was on 400 tegretol xr I was told as well it sounded like i was drunk. I was so tired all the time! I couldn't drive any where or do nothing. I have some dizziness now that I didn't have it before. The side effects will not go away. You need a very little dose like I'm gonna go back on, since its tegretol XR it stays in your system longer. Is that what you were on?
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 1 answer
Posted 15 Jun 2010 • 3 answers
Posted 7 Mar 2011 • 2 answers
Posted 25 Dec 2011 • 5 answers
Posted 26 May 2016 • 2 answers